Hello, I'm new here. I've been taking Xanax everyday for the last 5 months after finding out I would be separating from my husband after 15 years. I have tapered off recently and am on day 3 of no pills. It's been rough and I'm very emotional. I don't want to take these anymore but I'm wondering if now is the best time to quit. I don't have any other symptoms really, just very moody and sad. Will this end soon? I realize its also due to my situation but I just don't feel like myself.
I'm sorry to hear about that.
It's not the best time to inflict withdrawal on yourself. After 5-years your body ultimately needs a gradual reduction over several months. The prescribing physician should be working with you on this, can help with the rough spots as well.
Funny thing is, you have to deal with it sometime, so when you stop the pills, will be the time. I left my hubby after 20 yrs. I soon to came to realize it was a good thing for me. But it hurts to start with.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Mar 2011 • 1 answer
Updated 20 Jan 2012 • 7 answers
Updated 19 Jan 2012 • 2 answers
Updated 17 Jul 2016 • 3 answers
Updated 10 Jan 2019 • 1 answer